# SDR DALA2023052504170

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 93,387 hours, 43,620 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 L2 DOOR SLIDE ARM LIGHT INOP. CORRECTIVE ACTION: L2 SLIDE ARM GIRT BAR PROX SW FAULTY. REMOVED AND REPLACED RT HAND PROX SW IN REF W/ B757 AMM 25-66. OPS NML. (4745408)
